# SDR YENA2018110530739

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 42,444 hours, 14,681 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 60-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON STRINGER 37L, FRAMES 60 AND 64 IN THE AFT CARGO BAY.  PERFORMED A PERMANENT REPAIR ON THE STRINGER IAW EC A18-880-01, AND EA 53-0296-18,
